# SDR 97ZZZX1013

- Difficulty date: February 17, 1997
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N771A
- Make and model: Piper PA-31-350
- Aircraft serial: 317852027
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Breaker
- Part number: 454656
- Condition: Intermittent
- Location: Gear Safety
- Stage of operation: AP
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDNG GEAR HANDLE DID NOT RETURN TO 'DOWN NEUTRAL' AFTER GEAR EXTENSION.  TROUBLE WAS TRACED TO A CIRCUIT BREAKER LABELED 'GEAR SAFETY SOLENOID'.  THIS BREAKER SUPPLIES THE SAFETY SYSTEM AS WELL AS THE INDICATION LIGHTS AND THE DOOR SOLENOID ON THE POWER PACK.  THE BREAKER WAS FOUND WITH INTERNAL RESISTANCE CAUSING IT TO BE INTERMITTENT.  AIRFRAME TT 5,662.00 HOURS.  PART TT UNKNOWN.
